Any Information about Ototoxicity?

  • 1
Q:
Any information about ototoxicity?

1 Answer

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
Ototoxicity, or we may say ear poisoning, occurs when being exposed to drugs or chemicals that damage the inner ear or the vestibulo-cochlear nerve. The degree and occurrence of inner ear poisoning are determined by the drug involved as well as other factors such as heredity. Ototoxicity can be temporary or permanent. Many chemicals and drugs have ototoxic potential. The substances below may trigger ototoxicity, which include aspirin and quinine, loop diuretics, carbon disulfide, styrene, hexane, manganese, etc. Cochleotoxicity symptoms and vestibulotoxicity symptoms are two major symptoms of ototoxicity. Cochleotoxicity symptoms range from mild tinnitus to total hearing loss, and vestibulotoxicity symptoms range from mild imbalance to total incapacitation. Please ask more from relevant medical experts if needed. Keyword: ototoxicity
...